The strong second-order sufficient condition and constraint nondegeneracy in nonlinear semidefinite programming and their implications

Research output: Journal article publicationJournal articleAcademic researchpeer-review

115 Citations (Scopus)


For a locally optimal solution to the nonlinear semidefinite programming problem, under Robinson's constraint qualification, the following conditions are proved to be equivalent: the strong second-order sufficient condition and constraint nondegeneracy; the nonsingularity of Clarke's Jacobian of the Karush-Kuhn-Tucker system; the strong regularity of the Karush-Kuhn-Tucker point; and others. © 2006 INFORMS.
Original languageEnglish
Pages (from-to)761-776
Number of pages16
JournalMathematics of Operations Research
Issue number4
Publication statusPublished - 1 Nov 2006
Externally publishedYes


  • Constraint nondegeneracy
  • Nonlinear semidefinite programming
  • Strong regularity
  • Strong second-order sufficient condition

ASJC Scopus subject areas

  • Mathematics(all)
  • Computer Science Applications
  • Management Science and Operations Research

Cite this